| Model Number |
INFANT FLOW SIPAP |
| Medical Device Problem Codes |
Mechanical Problem (1384); Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
09/10/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Any additional information provided by the customer will be included in a follow up report.At this time, vyaire has not received the suspect device/component for evaluation.
Event or Problem Description
It was reported to vyaire that the sipap experienced a gas leak between the proximal connector and the tube connector.At this time, it is unknown if there was any patient involvement associated with the reported issue.